CSN Login
Members Online: 14

Cycle 4 day 1 TRC105

mukamom's picture
mukamom
Posts: 357
Joined: Oct 2010

CEA has dropped from 14.4 to 7.6!!! (This is a good marker for Robert) Second scan comes mid October. They are also ordering another MRI of the brain, because Robert is still having dizziness issues that can't be linked to anything.,

All in all, this has been fairly easy on Robert. Not many side effects, except for headaches, some nausea, and some insomnia (I guess from the steroids). There is an erbitux-like rash on his upper chest that the trial doc says has been seen in other patients on the trial.

As long as he benefits from the treatments, they will keep him on this drug. The trial ended last month, it was only for 8 weeks.

Angela

janie1
Posts: 753
Joined: Apr 2011

Sounds really good, Angela. Hope he can stay on it for a long time.
I forget, does it have to be given with other chemo (folfox or folfuri)?
I was wondering how it was going since the last scan, since i think you read the results ahead of meeting with the onc....i think.

SharonVegas's picture
SharonVegas
Posts: 189
Joined: Feb 2012

Great news on the CEA! I'm on a trial drug Morab4. I have insomina from the steroids also. From one trail-er to another, keep smiling :-)

mukamom's picture
mukamom
Posts: 357
Joined: Oct 2010

Don't know whether or not they will use this drug with anything else. All Robert gets is the trial drug every week along with avastin every other week. It is still very early in the trial (phase 1b) and this is the first time it has been given with avastin to check for "safety".

Hang tight!
Angela

smokeyjoe
Posts: 1428
Joined: Feb 2011

Is this given via IV or oral?? Great he's having super results from this and he's able to continue on this :)

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network